# SDR AALA202409170669

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,091 hours, 27,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INITIAL CLIMB, AFTER LANDING GEAR HANDLE WAS PLACED IN THE "UP" POSITION, RECEIVED A RED "NOSE GEAR" LIGHT AND A GREEN "NOSE GEAR" LIGHT SIMULTANEOUSLY; THESE INDICATIONS WERE INTERMITTENT AND CONTINUED THROUGHOUT THE FLIGHT WHILE AT CRUISE ALTITUDE; THIS IS A REPEAT OCCURRENCE. ACCOMPLISHED FIM 32-61-00 FOUND NOSE GEAR DOWN SENSOR S0845 BAD. REMOVED AND REPLACED NOSE GEAR DOWN SENSOR, OPERTIONAL CHECK GOOD. PER AMM 32-61-51.
